# SDR DALA2021012600492

- Difficulty date: January 23, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 67,360 hours, 26,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND TWELVE (12 EA) HOLES OF IDTV ANTENNA RADOME WERE FOUND WITH FOLLOWING DAMAGES: GOUGE (1 EA), CRACKS (6 EA), ELONGATED (2 EA), WEAR (3 EA), IN REF TASK CARD 2330-01337-1001.  FUSELAGE SKIN STA 727G TO 727H (WHERE THE IDTV ANTENNA RADOME WAS REMOVED) WAS REPAIRED, PER ER/A 589512-14 REV A SEC I AND II AND ER/A 589512-14 REV 0 PRI REV 4.
